# SDR YENA2025121601213

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFT FUSELAGE / STRINGER 38LH BETWEEN FR 55-58/ CORROSION - PERMANENT REPAIR; REFERENCES: /1/ STS EA 132-2025-009 /2/ AIRBUS RDAF 81666109/003/2025#A /3/ AIRBUS REPAIR INSTRUCTION R53070555 ISSUE A (CORROSION PREVENTION) /4/ AIRBUS REPAIR INSTRUCTION R53070620 ISSUE F (SPLICE REPAIR). DURING THE CURRENT (10/2025) M1 CHECK FOR A/C N905JB, STS REPORTED 4 CORROSION DAMAGES ON STRINGER 38LH BETWEEN STRINGER FR 55-58.  THE DAMAGES WERE BEYOND SRM LIMITS AS REPORTED IN /1/ EA PART 1. AIRBUS WAS CONTACTED FOR REPAIR DISPOSITION.  AIRBUS PROVIDED THE REF /2/ RDAF WITH INSTRUCTIONS TO PERFORM A SPLICE REPAIR IAW WITH THE REF /3/ & REF /4/ RIS WITH ADDITIONAL REQUIREMENTS RELATED TO INSPECTIONS.  THESE INSTRUCTIONS ARE APPROVED BY THE REF /2/ RDAF AS PERMANENT, WITH NO POST REPAIR INSPECTIONS REQUIRED.  THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS PERMANENT, CATEGORY A, REPAIR HAS BEEN APPROVED VIA REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-927-01)
